# SDR FDEA201303080519

- Difficulty date: March 8, 2013
- Submitted: March 12, 2013
- Operation: Air carrier
- Aircraft: N312FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48300
- Aircraft time: 60,221 hours, 19,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: APB71581
- Condition: Cracked
- Location: Mlg Ww
- Part time: 60,221 hours, 19,377 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WHEEL WELL FWD BULKHEAD LT UPPER CORNER FWD OF AILERON TRIM DRUM TEE ANGLE CRACKED IN RADIOUS.  CRACK IS APPROX .400" LONG.  CRACK HAS BEEN VERIFIED BY NDT HFEC.  CRACK IS MARKED.
